Volume 1926 2008

Stability of Nonautonomous Differential Equations

Authors:

ISBN: 978-3-540-74774-1 (Print) 978-3-540-74775-8 (Online)

Table of contents (12 chapters)

  1. Front Matter

    Pages I-XIV

  2. Exponential dichotomies

    1. Front Matter

      Pages 17-17

    2. No Access

      Book Chapter

      Pages 1-16

      Introduction

    3. No Access

      Book Chapter

      Pages 19-25

      Exponential dichotomies and basic properties

    4. No Access

      Book Chapter

      Pages 27-51

      Robustness of nonuniform exponential dichotomies

  3. Stable manifolds and topological conjugacies

    1. Front Matter

      Pages 53-53

    2. No Access

      Book Chapter

      Pages 55-73

      Lipschitz stable manifolds

    3. No Access

      Book Chapter

      Pages 75-117

      Smooth stable manifolds in Rn

    4. No Access

      Book Chapter

      Pages 119-143

      Smooth stable manifolds in Banach spaces

    5. No Access

      Book Chapter

      Pages 145-167

      A nonautonomous Grobman–Hartman theorem

  4. Center manifolds, symmetry and reversibility

    1. Front Matter

      Pages 169-169

    2. No Access

      Book Chapter

      Pages 171-196

      Center manifolds in Banach spaces

    3. No Access

      Book Chapter

      Pages 197-215

      Reversibility and equivariance in center manifolds

  5. Lyapunov regularity and stability theory

    1. Front Matter

      Pages 217-217

    2. No Access

      Book Chapter

      Pages 219-248

      Lyapunov regularity and exponential dichotomies

    3. No Access

      Book Chapter

      Pages 249-263

      Lyapunov regularity in Hilbert spaces

    4. No Access

      Book Chapter

      Pages 265-276

      Stability of nonautonomous equations in Hilbert spaces

  6. Back Matter

    Pages 277-290